Vol. 2, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Bifurcus semigroups and rings

Donald Adams, Rene Ardila, David Hannasch, Audra Kosh, Hanah McCarthy, Vadim Ponomarenko and Ryan Rosenbaum

Vol. 2 (2009), No. 3, 351–356
Abstract

A bifurcus semigroup or ring is defined as possessing the strong property that every nonzero nonunit nonatom may be factored into two atoms. We develop basic properties of such objects as well as their relationships to well-known semigroups and rings.

Keywords
semigroup, monoid, factorization, bifurcus, Krull
Mathematical Subject Classification 2000
Primary: 20M14, 20M99
Milestones
Received: 4 March 2009
Revised: 10 March 2009
Accepted: 10 March 2009
Published: 3 October 2009

Communicated by Scott Chapman
Authors
Donald Adams
San Diego State University
San Diego, CA 92182-7720
United States
Rene Ardila
City College of New York
New York, NY 10031
United States
David Hannasch
University of Nevada at Las Vegas
Las Vegas, NV 89154
United States
Audra Kosh
University of California at Santa Barbara
Santa Barbara, CA 93106
United States
Hanah McCarthy
Lawrence University
Appleton, WI 54912
United States
Vadim Ponomarenko
San Diego State University
Department of Mathematics and Statistics
5500 Campanile Dr.
San Diego, CA 92182-7720
United States
http://www-rohan.sdsu.edu/~vadim/
Ryan Rosenbaum
San Diego State University
San Diego, CA 92182-7720
United States